| Model Number |
4459 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/09/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This product has not been returned for analysis.This report will be updated should additional information become available or if analysis is completed.
Event or Problem Description
It was reported that this right ventricular (rv) lead is not working properly.This lead was surgically abandoned and replaced.No additional adverse patient effects were reported.